# SDR CA190215003

- Difficulty date: February 8, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040006111
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL (IN 2 STEP): -FEB 12TH:CUSTOMER HAD A CHIP LIGHT EVENT IN FLIGHT, CLEANED THE CHIP DETECTORS, REPLACED THE OIL AND FILTER, AND PERFORMED A PENALTY RUN. THE AIRCRAFT THEN DEPARTED AND LANDED BECAUSE OF A SECOND CHIP EVENT, ROUGHLY 8 HOURS AFTER THE SERVICING HAD BEEN ACCOMPLISHED. THE AIRCRAFT WAS TRUCKED FOR REPLACEMENT OF THE MAST AND TRANSMISSION  -FEB 8TH:FROM APPROVED MAINTENANCE ORGANIZATION: WE RECEIVED TRANSMISSION ASSEMBLY PART NUMBER 407-040-006-111. IT WAS REMOVED FROM THE AIRCRAFT FOR INSPECTION DUE TO METAL IN THE OIL. DURING THE INSPECTION, WE FOUND A PIECE OF GEAR TOOTH FROM THE BEVEL GEAR PART NUMBER 407-040-035-101.
